Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

August 8, 2013Hunterdon County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 8, 2013, 4:07 PM EDT for Hunterdon County, New Jersey. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 4:07 PM EDT (20:07 UTC)
Expired
Aug 8, 2013, 4:45 PM EDT
In force
38 min
Issued by
NWS Philadelphia/Mount Holly

County Hunterdon County, NJ

The radar

The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WWUS81 KPHI 082007
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT THU AUG 8 2013

NJZ008>010-082045-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
407 PM EDT THU AUG 8 2013

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...NORTHWESTERN
SOMERSET AND SOUTHWESTERN MORRIS COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGTON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR LEBANON AROUND 420 PM...
WHITE HOUSE STATION AROUND 430 PM...
CALIFON AROUND 440 PM AND PEAPACK...
GLADSTONE AROUND 450 PM.

LAT...LON 4088 7473 4074 7445 4046 7482 4055 7502

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:51 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 8, 3:51 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT THU AUG 8 2013

.SYNOPSIS...
A COLD FRONT WILL SLOWLY APPROACH FROM THE WEST AND TRACK THROUGH
THE REGION BY EARLY SATURDAY. THIS FRONT WILL THEN STALL TO OUR
SOUTH THROUGH MONDAY, WITH A FEW WAVES OF LOW PRESSURE POSSIBLY
MOVING ALONG THE BOUNDARY. ANOTHER COLD FRONT FROM THE WEST MAY
AFFECT THE AREA TUESDAY, FOLLOWED BY AN AREA OF HIGH PRESSURE
SPREADING INTO THE REGION WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE GFS INITIALIZATION LOOKED MUCH BETTER OFF THE 12Z SOUNDINGS THAN
IT DID YESTERDAY AND SLIGHTLY BETTER THAN THE WRF-NMMB OVERALL. ALL
OF THE SHORT WAVES EMANATING FROM THE MIDWESTERN MCC(S) HAVE MADE IT
TOUGH ON THE MESOSCALE MODELS AS THERE HAVE BEEN MANY FEATURES TO
FOLLOW AND INTERACT. THIS HAS BEEN THE CASE THE LAST TWO DAYS WHERE
NONE HAS LOOKED STELLAR. WITH THE HOURLY MESOSCALE MODELS THE HRRR
AND COSPA CONTINUE TO LOOK BETTER THAN THE RAP. WITH THE 12Z SUITE
THE HI RES ARW LOOKS THE BEST CLOSEST TO OUR AREA AND WAS USED AS A
CHECK WITH POPS AND WEATHER THROUGH THE NIGHT.

THE CONVECTIVE HOLE OVER THE SOUTHEASTERN PART OF OUR CWA HAS FORMED
AS THE MODELS CONTINUE TO FORECAST RELATIVELY LOWER TT(S) AND K(S).
PART OF THIS TOO IS LIKELY DUE TO THE NVA AROUND THE SHORT WAVE
ARRIVING FROM WEST VA. THIS FIRST SHORT WAVE IS THE REASON FOR THE
HIGHER POPS EARLY. THEN ANOTHER SHORT WAVE FROM THE OHIO VALLEY IS
EXPECTED TO PASS OVER OUR CWA LATER TONIGHT. THIS IS COUPLED WITH
THE BEST FCST MID LEVEL QVEC CONVERGENCE (BECAUSE OF SOME WAA FCST
IN CONJUNCTION) OF THE NEXT TWO DAYS. WE CARRY A SECOND SURGE OF
HIGHER POPS THEN. IN GENERAL THE HIGHEST POPS ARE IN THE NORTHWEST
HALF OF OUR CWA.

AS FAR AS THE TYPE OF CONVECTION, TODAY WE HAVE BETTER
THERMODYNAMIC FIELDS FORECAST THAN KINEMATICS AS THE FCST BULK
SHEAR, QVEC CONVERGENCE EARLY AND EXIT REGION OF THE 250MB JET ARE
NORTH OF OUR AREA. THE 700-500MB LAPSE RATES ARE GENERALLY MODEST.
WE KEPT SOME ENHANCED WORDING IN EARLY NORTH, BUT UNLESS A COOL POOL
FORMS THE OVERALL NUMBER/EXTENT OF ANY SEVERE THUNDERSTORMS SHOULD
BE ISOLATED. WE CAN NOT DISCOUNT THE HEAVY RAIN THREAT, BUT FFG
VALUES AT LEAST THROUGH THE NIGHT AFFORD US A BIT OF A BUFFER WE
HAVE NOT SEEN EVERY DAY SO FAR THIS SUMMER.

DEW POINTS ARE UP, GIVING US SOME DEFACTO SKILL WITH MIN TEMPS AND
STAT GUIDANCE LOOKS REASONABLE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
DOUBLE HEAVY RAIN AND SEVERE THREAT SHOULD PEAK ON FRIDAY. WE HAVE
TO SEE HOW QUICKLY WE CLEAR THE CLOUDINESS AWAY DURING THE MORNING.
OTHERWISE WE HAVE BETTER KINEMATIC FIELDS WITH SLIGHTLY WEAKER
THERMODYNAMICS. BULK SHEAR VALUES ARE FORECAST TO REACH 35KTS AND WE
ALSO HAVE A LLJ/JET COUPLET. WE BELIEVE THE FORMER WILL COMPENSATE
FOR THE LATTER, ESPECIALLY IF SKIES CLEAR FASTER. THE FCST PWATS OFF
OF SREF ARE EXPECTED TO REACH AROUND 2.2 INCHES SOUTHEAST, SO HEAVY
RAIN THREAT IS DEFINITELY THERE. WILL HAVE TO SEE HOW MUCH RAIN
FALLS THROUGH THE NIGHT AS WE WOULD NOT BE ABLE TO WITHSTAND BOTH
SHOTS WITHOUT GETTING FLOODING UNLESS WE HAVE SOME RATHER FORTUITOUS
GEOGRAPHICAL LUCK. FOR NOW WE CARRIED THE ADDITIONAL WORDING OF
HEAVY RAIN AND STRONG WINDS AND WILL CONTINUE MENTION IN THE HWO.
WIDESPREAD LIKELY POPS WERE CARRIED EXCEPT FAR SE WHERE THE MODELS
ARE SUGGESTING THE BEST CHANCE MIGHT HOLD OFF UNTIL NIGHT. GIVEN HOW
WARM TODAY REACHED, WE LEANED TOWARD GFS MOS FOR MAX TEMPS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN UNSETTLED START TO THE LONG TERM AS A COLD FRONT WILL BE PASSING
OVER THE REGION FRIDAY NIGHT INTO EARLY SATURDAY, BEFORE THE FRONT
EVENTUALLY STALLS TO OUR SOUTH FOR SUNDAY AND MONDAY. SHWRS/TSTORMS
WILL LIKELY BE ONGOING FRIDAY NIGHT INTO SATURDAY MORNING, AND WITH
MODEL GUIDANCE SHOWING PWATS HOLDING AROUND 2 INCHES ACROSS THE
REGION, THESE SHWRS AND TSTORMS WILL BE EFFICIENT RAIN PRODUCERS.
THE BULK OF SATURDAY, THOUGH, SHOULD BE DRIER WITH SOME CLEARING
EXPECTED NORTH TO SOUTH AS THE FRONTAL BOUNDARY GRADUALLY MOVES OFF
TO OUR SOUTH AND AN AREA OF HIGH PRESSURE AROUND THE GREAT LAKES
BEGINS TO INFLUENCE THE REGION. SLIGHT CHANCE TO LOW CHANCE POPS
WERE LEFT THROUGH SATURDAY, ESPECIALLY FOR OUR DELMARVA ZONES, AS
THERE ARE SOME MODEL DIFFERENCES REGARDING HOW FAST THE FRONTAL
BOUNDARY CLEARS OUR FORECAST AREA.

THE REMAINDER OF THE WEEKEND THEN THROUGH SUNDAY SHOULD BE DRY FOR
THE MOST PART ACROSS OUR FORECAST AREA, BUT THERE ARE SOME MODEL
DIFFERENCES REGARDING THE PROXIMITY OF THE STALLED FRONTAL BOUNDARY
TO OUR SOUTHERN ZONES. A FEW SHORTWAVES/VORT MAXES ARE FORECAST TO
PASS THROUGH THE MID-LEVEL FLOW IN THE SUNDAY TO MONDAY TIMEFRAME,
AS WELL. WE WILL KEEP A DRY FCST IN PLACE FOR MUCH OF THE AREA
SUNDAY, WITH SLIGHT CHANCE POPS OVER OUR DELMARVA ZONES. THE
POSSIBILITY FOR MORE SCATTERED SHWR/TSTORM ACTIVITY LOOKS TO BE A
LITTLE BETTER FOR MONDAY, AS SOME MODEL SOLUTIONS SHOW A WEAK WAVE
OF LOW PRESSURE MOVING ALONG THE STALLED BOUNDARY TO OUR SOUTH.
CONFIDENCE ON THE TIMING AND COVERAGE OF POSSIBLE CONVECTION AT THIS
TIME IS BELOW AVERAGE, AS THIS WILL BE DEPENDENT ON THE PLACEMENT OF
THE STALLED BOUNDARY AND ANY DISTURBANCES MOVING BY AT THE SURFACE
OR ALOFT.

THIS RATHER UNSETTLED PATTERN CONTINUES INTO TUESDAY, AS BOTH THE
GFS AND ECMWF SHOW POSSIBLE LOW PRESSURE AND ANOTHER COLD FRONT
APPROACHING FROM THE WEST AND TRACKING THROUGH OUR AREA. FOR NOW,
CHANCE POPS FOR SCATTERED SHWRS/TSTORMS ARE IN PLACE ACROSS THE
FORECAST AREA, AND THE FINER DETAILS OF TIMING THE FRONTAL PASSAGE
THROUGH THE REGION CAN BE REVISED AS MODEL SOLUTIONS BECOME CLOSER
IN AGREEMENT. A QUIETER STRETCH OF WEATHER SHOULD THEN SET-UP
WEDNESDAY INTO THURSDAY AS HIGH PRESSURE ACROSS THE GREAT LAKES AND
NORTHERN PLAINS GRADUALLY SPREADS EASTWARD.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 18Z TAF WAS NOT THAT OPTIMISTIC WITH A COUPLE OF ROUNDS OF
SHOWERS AND THUNDERSTORMS EXPECTED WITH CONDITIONS GOING BACK TO
PREDOMINATELY MVFR TONIGHT.

FOR THE REST OF THIS AFTERNOON, CIGS SHOULD BE VFR. WE ARE EXPECTING
AN UPPER AIR DISTURBANCE TO CONTINUE SHOWERS AND THUNDERSTORM
DEVELOPMENT AND MOVE ACROSS (OR HAVE THE POTENTIAL TO) ALL THE
TERMINALS. NOT AS CONFIDENT ABOUT THEM AFFECTING KMIV AND KACY. MVFR
CONDITIONS ARE LIKELY DURING THE CONVECTION IF NOT BRIEFLY LOWER.
SOUTH TO SOUTHWEST WINDS WILL AVERAGE AROUND 10 KTS,

FOR TONIGHT AS A WHOLE, IT LOOKS AS THOUGH THERE WILL ONE,
POSSIBLY A SECOND WAVE OF CONVECTION. THE INITIAL WAVE TIMING IS
AN ESTIMATE AT THIS POINT AND THERE MIGHT BE A SECOND WAVE TOWARD
MORNING. REGARDLESS OF THE WAVES, WE ARE EXPECTING CIGS AND VSBYS
TO LOWER TO MVFR AGAIN WITH POSSIBLY SOME IFR CONDITIONS
ESPECIALLY NWRN AIRPORTS AND TERMINALS. LIGHTER SOUTH WINDS
EXPECTED.

ON FRIDAY, EVEN MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
EXPECTED. THERE SHOULD BE A QUICKER STARTING TIME ALSO. WHILE NO
THUNDER HAS BEEN PUT INTO THE TAFS, IT IS LIKELY THEY WILL HAVE AN
IMPACT ON THE TERMINALS WHETHER OR NOT THEY DIRECTLY PASS OVER THEM.
SOUTHWEST WINDS WILL AVERAGE AROUND 10 KNOTS.

OUTLOOK...
FRIDAY NIGHT THROUGH EARLY MORNING SATURDAY...MAINLY MVFR CONDITIONS
EXPECTED. POSSIBLE LOWER CONDITIONS AT TIMES IN HEAVIER SHOWERS AND
TSTORMS.

REMAINDER OF SATURDAY THROUGH MONDAY...MAINLY VFR CONDITIONS
EXPECTED. ISOLATED SHWRS/TSTORMS REMAIN POSSIBLE, ESPECIALLY MONDAY.

TUESDAY...VFR TO POSSIBLE MVFR AT TIMES WITH SCATTERED SHWRS/TSTORMS
POSSIBLE.

&&

.MARINE...
WE WILL CONTINUE TO FORECAST SUB SMALL CRAFT ADVISORY CONDITIONS FOR
OUR AREA WATERS IN THE MODERATE SW FLOW PRECEDING THE NEXT COLD
FRONT. WAVE WATCH GUIDANCE CONTINUES TO VERIFY AROUND ONE FOOT TOO
HIGH AND THE WINDS AT THE OFFSHORE BUOYS CONTINUE TO BE RATHER
MODEST. STRONGEST OBSERVED WINDS REMAIN NEAR THE IMMEDIATE COAST.
THROUGH FRIDAY DAY THIS AIR MASS'S WARMTH IS AT OR ABOVE WATER
TEMPERATURES AND SHOULD REMAIN SO THROUGH FRIDAY. WE DONT EXPECT
SUFFICIENT MIXING TO PRODUCE SMALL CRAFT ADVISORY GUSTS (GREATER
CONFIDENCE) OR GENERATE SWELLS REACHING 5 FEET ON THE OCEAN.

THAT BEING SAID, MARINERS SHOULD BE ALERT ABOUT THE POTENTIAL FOR
SPECIAL MARINE WARNINGS THROUGH FRIDAY.

OUTLOOK...
FROM FRIDAY NIGHT INTO EARLY SATURDAY, A COLD FRONT WILL BE TRACKING
ACROSS OUR REGION AND ADJACENT COASTAL WATERS, EVENTUALLY STALLING
TO OUR SOUTH THROUGH MONDAY. AHEAD OF THE FRONTAL PASSAGE FRIDAY
NIGHT, SEAS MAY BE A BIT ELEVATED EAST OF THE NJ/DE COASTS, POSSIBLY
APPROACHING 5 FEET. WAVEWATCH GUIDANCE, THOUGH, TYPICALLY RUNS A
LITTLE HIGH IN A SOUTHERLY TO SOUTHWESTERLY FLOW. WITH THIS TENDENCY
IN MIND, WE CAPPED SEAS AT 4 FEET. FOLLOWING THE COLD FRONT PASSAGE,
SEAS WILL RELAX BACK TO A 2 TO 3 FOOT RANGE FROM LATE SATURDAY
THROUGH TUESDAY. WINDS ARE ALSO EXPECTED TO BE AT SUB-ADVISORY
LEVELS THROUGH THE PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...KLINE
AVIATION...GIGI/KLINE
MARINE...GIGI/KLINE
Hazardous weather outlook, Aug 8, 3:57 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT THU AUG 8 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-092000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
357 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCAL DOWNPOURS CAN CAUSE SOME FLOODING ON ROADWAYS AND IN AREAS
OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POTENTIAL EXISTS FOR SOME AREAS OF URBAN AND SMALL STREAM
FLASH FLOODING ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-092000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
357 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 8, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT THU AUG 8 2013

NJZ008>010-082045-
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
407 PM EDT THU AUG 8 2013

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...NORTHWESTERN
SOMERSET AND SOUTHWESTERN MORRIS COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGTON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.

THIS STORM WILL BE NEAR LEBANON AROUND 420 PM...
WHITE HOUSE STATION AROUND 430 PM...
CALIFON AROUND 440 PM AND PEAPACK...
GLADSTONE AROUND 450 PM.

LAT...LON 4088 7473 4074 7445 4046 7482 4055 7502

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 5:58 PM EDTSpecial Weather StatementPHISomerset32 min
Aug 7, 11:37 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Aug 8, 6:07 PM EDTSpecial Weather StatementPHINorthampton23 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.